# SDR UPS05844471

- Difficulty date: May 3, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING L/E UPPER RIB CRACKED 1/4 INCH LONG AT XFS779.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR ANGLE DOUBLER IAW SRM 57-2-0 FIG 2, DWG 5769470-29 AND SRM 51-1-20D,51-1-21 AND 51-1-15.
